New metrics on linear codes over Fq [u]/(ut)
Palabras clave:
linear Codes, gray map, codes over rings
Resumen
We define new metrics for linear codes over the ring Fq[u]/(ut) via an Fq-module monomorphism on linear codes over Fq. The construction generalizes the Gray map, Gray weight, and Lee weight; and the technique allows us to find some new optimal linear codes and their weight enumerator polynomial.
Descargas
Cómo citar
Alfaro, R. (2007). New metrics on linear codes over Fq [u]/(ut). Pro Mathematica, 21(41-42), 145-153. Recuperado a partir de https://revistas.pucp.edu.pe/index.php/promathematica/article/view/10251
Derechos de autor 2016 Pro Mathematica

Esta obra está bajo licencia internacional Creative Commons Reconocimiento 4.0.